Aa
Aa
A
A
A
Close
Avatar universal

How long will W/D's last from Suboxone if I taper down to .125?

I have a question to those who weaned off Sub for good. I am of the thought that i will taper down to .125 or even .0612 before jumping off. I have too much going on rt now to go thru W/D agony, yet, I must quit.
It took me about 2 months to go from 1mg to .8 of 1 mg.  As I stabilized at .8, I began tapering down to .7 of 1 mg. That took about 2 weeks bouncing between .7 to around .79 and .78, and so on, until I was ok at .7mg.  
  I am now working on the next 1/10th of 1mg.  So far so good with a cup of Kratom in the morning and a cup at night.

So, my question to those who have been thru it..... If I can actually make it down to  .125 of 1mg which means cutting an 8mg strip into 64 equal pieces, and then missing a day, and then missing 2 days, and then the half life starts disappearing, my Q is.. are the W/D symptoms going to be just as intense then,
as if I was jumping from 1mg to cold turkey? Because it is all about the half life. Taking one dose every 24 hours, means that the nerves have constantly been coated with the drug since day one.  So once the half life of 4 days is gone by, then that’s when the agony sets in. From a .125mg taper jump or from a 4mg cold jump.  Is there a difference?
3 Responses
1235186 tn?1549257619
COMMUNITY LEADER
How are you doing?
Everyone will be different.  Once you totally stop taking them your mind & body will still need to completely detox that will take a few weeks.
495284 tn?1333894042
COMMUNITY LEADER
Your going to feel the wd's no matter how far you taper down.  There are things you can do to try and ease the discomfort.  Are you taking any supplements?  That will help.  Just remember that the wd's are only temporary.  I would be careful with the kratom.  That has a tendancy to bring on a whole new set of issues.  Keep us posted.
1 Comments
oh geez.  to both statements. 1)I thought if my body acclamated to .125 then it would be an easy jump to zero.   Today I took .5mg instead of my usual .7mg, and all is well for now. . we'll see in a few days.  and (2) kratom? I took it this am, and that's why I didn't want the sub. Plus, yes, I take valerian, melotonin,  and- L-Tyrosine and DLPA. BUT MY Q is, since I am tapering to .1mg and then jumping, as opposed to jumping now from .5mg, it won't be that bad. right?
1235186 tn?1549257619
COMMUNITY LEADER
I can't quite tell from reading your posts how long you've been tapering down from the 2 mg. I think it would probably be pretty safe to stop now the  Suboxone now.
You've gone down to pretty small crumbs. But now I would worry about the  Kratom. It definitely can have its own set of issues with detoxing.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.